# SDR FDEA201510283394

- Difficulty date: October 28, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 483 hours, 30,429 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AFTER 1000' AGL, CLIMB MODE, LT ENG EPR SURGED +/- 0.10% TOTAL OF 0.20 EPR, N1 BOUNCING +/-  10%.  QRH ENG LIMIT OR SURGE OR STALL CHECKLIST.  AT 50% N1 ENG STABILIZED.   INSPECTED PITOT HEADS ON LT SIDE, FOUND TWO HEADS MISSING.  INSPECTED RT SIDE FOUND ONE PITOT HEAD MISSING.  IAW MM 72-34-10-8-4 INSTALLED TWO PILOT RETENTION ASSY PLATES.  ONE ON THE LT SIDE & ONE ON THE RT SIDE ON THE LOW PRESS COMPRESSOR SUPPORT ASSEMBLY IAW EM 72-34-13-300-005.   PUSHED THROTTLES UNTIL EPR REACHED 1.58 ON NR 1 ENG.  STARTED TIMER, EPR & N1 WERE ROCK STEADY DURING THE HIGH POWER ENG RUN, USING JRH.  ACFT OK FOR SERVICE.
